# SDR TWAA0102408

- Difficulty date: February 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND NLG RT STRUT DOOR AFT HINGE CUTOUT HAD A 1 INCH CRACK.  STOP DRILLED CRACK.  MANUFACTURED REPAIR PER SRM 53-05, PAGE 169 TO 171.  TREATED REPAIR AND FUSELAGE SKIN PER SRM 51-10-3.  INSTALLED REPAIR REF SRM 53-05 PAGE 169 TO 171.
